# SDR AALA200800137

- Difficulty date: January 23, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N490AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49683
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

MSP INFLIGHT T1037/23JAN - VERY LIGHT SMOKE STARTED TO FLOW THROUGH CABIN.  SHUT DOWN RIGHT AIR CONDITIONING PACK AND SMOKE DISSIPATED.  CONTINUED TO MSP AND LANDED WITHOUT INCIDENT.  ACCOMPLISHED PACK BURN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
